MAUDE Adverse Event Report: ENCORE MEDICAL L.P. LINEAR HIP; LINEAR, STD, REDUCED NECK, SZ 6, W/P2 COATING

ENCORE MEDICAL L.P. LINEAR HIP; LINEAR, STD, REDUCED NECK, SZ 6, W/P2 COATING
Model Number 425-98-006
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the patient and doctor found the primary stem's stability to be not to the patients liking and it was decided to remove the stem and replace it with an expert revision hip stem.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to stability.The previous surgery and the revision surgery detailed in this investigation occurred 1.1 years apart.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.This investigation is limited in scope as the item associated with this investigation was not returned to djo surgical - (b)(4) for examination, it was reported to have been kept by the hospital.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to stability.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There were no findings during this investigation that indicate that the reported device was defective.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
LINEAR HIP
Common Device Name
LINEAR, STD, REDUCED NECK, SZ 6, W/P2 COATING
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8210598
Report Number1644408-2018-01195
Device Sequence Number2792212
Product Code LPH
UDI-Device Identifier00888912078788
UDI-Public(01)00888912078788
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K120241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number425-98-006
Device Catalogue Number425-98-006
Device Lot Number558G1004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-282, LOT 858B1090
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR